MathSciNet Relay Station
MathSciNet bibliographic data
MR1427830 (97k:05050) 05B35
Marcu, Dǎnuţ A note on a theorem on matroids. Comment. Math. Prace Mat. 36 (1996), 167–168.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement